# SDR DALA2022061504189

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 87,274 hours, 39,187 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3238 - MISC/DE - DUE TO F/CTL SLAT SYS 1 FAULT. CORRECTIVE ACTION: R/R NUMBER 6 SLAT ACTUATOR 6029CM AND NUMBER 12 SLAT ACTUATOR 6045CM. ADJUSTMENT AND TEST OK. OK FOR SERVICE. (2277046)
